# SDR AWXA200301153

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D534711240100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON THE OUTBOARD RT AFT SHEAR PLATE AT Y1292, FORWARD OF FR 70.  MAINTENANCE REMOVED CORRODED RT AFT SHEAR PLATE AT Y1292, FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG A24-A27, 8-12, & 21-22, FIG 61 & 62, 2, 3, & 8.
